# SDR UPS09654327

- Difficulty date: January 1, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 34,576 hours, 11,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SURVEY SEQ 305-F1-07 FUSELAGE BS 654+22 TO 654+44 STR 23R-25R SKIN REPAIR CAN'T DETERMINE THE REPAIR CONFIGURATION AS PER SRM DUE TO NO CUTOUT FOUND REFER SRM.  SURVEY SEQ 305-F1-07 FUSELAGE BS 654+22 TO BS 654+44 BETWEEN STR 23R-25R SKIN REPAIRED AS PER SRM 53-00-01-2R1 FIG 201 UPS MPI P20224 ISSUED FOR SUBSEQUENT INSP AS PER SRM 53-00-01-2R1 FIG 201 SHT 9 TABLE V.
